no period after stopping birth control for cyst


#1

When I went for my baseline scan to start round 2 with injectibles/IUI, I had a cyst that they prescribed birth control pills for. After 2 weeks on the birth control pills, I went back last Wednesday for a follow-up scan. The cyst was the same size. My RE told me to stop the birth control pills and expect my period to start in the next 2-3 days. Then I could start my injectibles. Well, it’s almost a week later and no period. What should I do? How long should I wait before calling my RE? Thanks for any advice.


#2

I don’t really have any advice for you, but I’ve been kinda concerned of that happening to me too (since they thin your lining). I just stopped taking my bcps on Saturday and no af for me yet either. They can give you Provera to make you have a period…I’ve never had to do that, but this if the first time I’ve ever taken bcps. I was taking Loestrin24.


#3

I’d go ahead and give your RE a call. I sometimes don’t get a period after a cycle, but we proceed as normal, depending on the baseline ultrasound.